# SDR AALA20010430

- Difficulty date: February 24, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREA OF DAMAGE FUSELAGE SKIN WITH DENT AND GOUGES STATION 251 LONGERON 3L INTERIM REPAIR (PREVIOUSLY), ACCOMPLISHED PER SRM 53-04.  REMOVED CLASS 3 REPAIR DOUBLER AND INSTALLED INTERNAL FINGER DOUBLER AND EXTERNAL DOUBLER PER SRM 53-04 FIG 38 SHEET 25.  (M)
